# SDR SWAA960042

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND AIRSTAIR DOORWAY UPPER STOP SUPPORT INTERCOSTAL CRACKED AROUND UPPER/FWD STOP FITTING.  REPAIRED PER BOEING SRM.
